# SDR CA141203008

- Difficulty date: November 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 1,723 hours
- Engine: Pwc PW617FE
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 50015033401
- Condition: Worn
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE LT AND RT FWD AILERON CABLES LOCATED IN THE WING WERE DISCOVERED TO HAVE 40% BLENDING OF THE CABLE WHERE IT PASSES OVER THE PULLEYS.
